# SDR AALA202401057087

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 95,151 hours, 11,870 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Guide Arm
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENTRY DOOR OF AIRCRAFT MIDDLE LAVATORY 2-3R IS DIFFICULT TO OPEN AND CLOSE. INSTALLED UPPER GUIDE ON LAVATORY DOOR 2-3R. DOOR WORKS FINE. PER CMM 25-45-80.
